MathSciNet Relay Station
MathSciNet bibliographic data
MR715040 46L05
Robertson, A. Guyan Schwarz inequalities and the decomposition of positive maps on $C\sp{\ast} $-algebras. Math. Proc. Cambridge Philos. Soc. 94 (1983), no. 2, 291–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement